MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. SUCTION CLEANING ADAPTER

AIZU OLYMPUS CO., LTD. SUCTION CLEANING ADAPTER
Model Number MH-856
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device has a tear on it which caused a stream of cleaning fluid to exit the device.The event occurred during reprocessing.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION CLEANING ADAPTER
Common Device Name
SUCTION CLEANING ADAPTER
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23535853
Report Number9610595-2025-31421
Device Sequence Number18683836
Product Code FEB
UDI-Device Identifier04953170438042
UDI-Public04953170438042
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown